MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER, CHARACTER, PUPPY

MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER, CHARACTER, PUPPY
Catalog Number HCSPUPPY
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer that the device smoked therefore it was unplugged.No injury was reported related to the incident.No additional information was provided.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"smoking" when turned on.

Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, PUPPY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18498189
Report Number1417592-2024-00023
Device Sequence Number7863837
Product Code BTI
UDI-Device Identifier00888277678166
UDI-Public00888277678166
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCSPUPPY
Device Lot Number6461910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown